# SDR SWAA2015111145987

- Difficulty date: November 9, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 27,716 hours, 16,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6561374
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD SUPPORT CRACKED AT BS 540, UPPER LT OF CTR AT THE INBD END.  R & R SUPPORT IAW SRM.
